# SDR SWAA2024092427353

- Difficulty date: August 18, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 39,062 hours, 18,292 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED STA277 AND STR10R AT PASSENGER CABIN 2024-512458<[01] REPLACED TIE CLIP LOCATED STA277 AND STR10R AT PASSENGER CABIN I.A.W. B737-800 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG: 141A1110 SHEET: 39; REV: -; AND DWG: 141A8380; SHEET: 21; REV: - SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED TIE CLIP LOCATED STA277 AND STR10R AT PASSENGER CABIN I.A.W. B737-800 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG: 141A1110 SHEET: 39; REV: -; AND DWG: 141A8380; SHEET: 21; REV: -  SEE INDIVIDUAL SIGN OFF BELOW. CERTIFIED AS RII.
